# SDR CA070207002

- Difficulty date: January 31, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,099 hours, 19,889 cycles
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: 600315351001
- Condition: Damaged
- Location: Door Seal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A TYPE III REPAIR (MFG REO 601R-53-22-033) DUE TO A CRACK FOUND ON THE OUTER FLANGE OF THE PASSENGER DOOR FWD SEAL STRIKER, THE FORWARD SEAL STRIKER FLANGE WAS FOUND CRACKED IN THE RADIUS  (OVER 3INCHES IN LENGTH) UNDER AN EXISTING REPAIR (REPAIR TYPE I, REO 601R-53-22-033). AFTER A VISUAL CHECK, THE AFT PASSENGER DOOR SEAL STRIKER (ALSO PREVIOUSLY REPAIRED TYPE I) WAS FOUND CRACKED IN THE RADIUS. (TC NR 20070207002)
